# SDR JJBA20220629030

- Difficulty date: June 29, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 35,111 hours, 23,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 78241
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE FA CHAIR INOPERATIVE. REMOVED AND REPLACED EMERGENCY EXIT SIGN. OPS CHECK FAIL. REINSTALLED ORIGINAL EXIT SIGN. REMOVED AND REPLACED INVERTER. OPS CHECK SAT
